Join Evolutionary Forums


napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsale
needtobuildmuscle
Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: Severe bone and joint pain - can it be caused by Exemestane and Tamoxifen?

  1. #1
    Growing Brother
    Join Date
    Jan 2015
    Posts
    297
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Severe bone and joint pain - can it be caused by Exemestane and Tamoxifen?

    I lowered my Test-E dose from 500-600mg / week to 300mg / week. However I stayed on Exemestane 25mg/day. Since I am also reversing a lump in the left nipple (it's going good), I also started Tamoxifen 2.5 weeks ago. First 2 weeks 20mg / day and this week has been 40mg / day.

    Ever since I made these changes, I have slowly started noticing how my joints are crackling more and more. It started with right foot's toes. I am not sure why it started there, maybe there's some underlying problem that is now amplified. When I increased Tamoxifen from 20mg / day to 40mg / day it got very unpleasant. As of now I can feel crackling and joint pain all over my body. The right foot toes are the worst though. They make loud cracks when I move them and they're hurtful.

    Can this be caused by Exemestane + Tamixifen or should I be worried I have got myself a rapidly evolving bone disease?

    Thanks

  2. #2
    Senior Moderator
    Join Date
    Sep 2013
    Posts
    12,696
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Sounds like you Crashed your Estro, which can lead to Dry Joints, Dry Skin, Dehydration, Constipation, and Loss of Libido.

    Cut down on your AI to 12.5 Mg EOD and see how you are after 1 Week.

    Also, I would invest in a Good Liquid Fish Oil and not the Pills.
    Carlson's makes 1 of the strongest per Tsp. ~ 1,600 Mg per teaspoon.......................................... ..... JP
    P.S.
    Also cut back on the Tamoxifen to 20 Mg a Day.
    This should be enough along with your AI to combat the Gyno.

  3. #3
    V.I.P. muskate's Avatar
    Join Date
    Sep 2013
    Location
    Winnipeg, Manitoba Canada
    Posts
    29,362
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by jp4355 View Post
    Sounds like you Crashed your Estro, which can lead to Dry Joints, Dry Skin, Dehydration, Constipation, and Loss of Libido.

    Cut down on your AI to 12.5 Mg EOD and see how you are after 1 Week.

    Also, I would invest in a Good Liquid Fish Oil and not the Pills.
    Carlson's makes 1 of the strongest per Tsp. ~ 1,600 Mg per teaspoon.......................................... ..... JP
    P.S.
    Also cut back on the Tamoxifen to 20 Mg a Day.
    This should be enough along with your AI to combat the Gyno.
    This is exactly right. On top of the fish oil, you could try supplementing with a good joint aid supplement such as N2joint RX from n2bm.com
    https://www.needtobuildmuscle.com/st...t-RX-p319.html

  4. #4
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    54,221
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I have spoken many times about stacking SERM's and AI's together. of course I guess people attacking me saying I am wrong.. well I assure you I am not wrong. estrogen being low is a huge mistake. men NEED estrogen, I do not care what some 140 pound idiot with a PHD tells you. estrogen in males is needed for libido, mood, and yes joint/bone health. don't listen to anyone who tells you to stack all these anti estrogen drugs
    Masters degrees in science-human nutrition
    Now taking clients for 1 on 1 consults
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale



  5. #5
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    28,990
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Agree with everyone above. That high of a AI dose with Nolva thrown in too will have estrogen completely crushed. Lower your AI dose as suggested and you will get some relief. I would take care of the gyno after the cycle.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) or PM if you are interested in SYN Pharma products***




  6. #6
    Staff Writer LevButlerov's Avatar
    Join Date
    May 2014
    Posts
    15,614
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    All of these seem to be the side effects of excessively low estrogen levels. You need to do blood work to confirm that, nonetheless, as it is not a good idea to make assumptions regarding your hormone levels. The above mentioned supplements will be very beneficial for you given the circumstances, so start taking those while you are getting your estrogen issues under control.
    Lev Butlerov - Evolutionary.org Staff Author
    Lev Butlerov holds a Masters Degree in Biology, he is NASM Certified, ISSA Certified, The National Council on Strength & Fitness (NCSF) certified and is currently working on his American Council on Exercise (ACE) certificate.

  7. #7
    Advanced Cyborg Brother sisir012's Avatar
    Join Date
    Nov 2015
    Posts
    2,662
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    hi guys i am not a gyno pron. 6month ago i run 500 test e for 10 week .i have no any sort of gyno issue .but when i start winny my sex drive become low to low even i run it only 30mg then i immediate stop to take winny.my friend say that my estrogen drop that is why my sex drive become low .my question is should i use AI for next cycle.winny can cause for estrogen lowering ? sorry my english was not good forgive me.

    Sent from my SM-J700F using Tapatalk
    EAT HEALTHY THINK BETTER

  8. #8
    Growing Brother
    Join Date
    Jan 2015
    Posts
    297
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I skipped the Exemestane last night and the Tamoxifen as well. Now I'll do Exemestane 25mg EOD, or maybe 12.5mg EOD. And Tamoxifen back to 20mg / day. The bone pain already feels a bit better, but it surely will take some days or a week to get back to normal. What made me wonder is that if you read about Tamoxifen it says it actually is an estrogen agonist at bone - so theoretically it should contribute to bone health. Anyway, it all started slowly when I cut Test-E dose in half and started Tamoxifen, so not much to guess here actually.

    But yesterday was totally horrible. Bones hurting and every damn joint crackling - get up from chair, spine cracks, knees crack - walk a few steps, toes crack.

  9. #9
    Retired VIP Jay Scott's Avatar
    Join Date
    Feb 2015
    Posts
    5,936
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by jp4355 View Post
    Sounds like you Crashed your Estro, which can lead to Dry Joints, Dry Skin, Dehydration, Constipation, and Loss of Libido.

    Cut down on your AI to 12.5 Mg EOD and see how you are after 1 Week.

    Also, I would invest in a Good Liquid Fish Oil and not the Pills.
    Carlson's makes 1 of the strongest per Tsp. ~ 1,600 Mg per teaspoon.......................................... ..... JP
    P.S.
    Also cut back on the Tamoxifen to 20 Mg a Day.
    This should be enough along with your AI to combat the Gyno.
    Sounds like that, however, please do the blood work so we would not have to make assumption but we would have exact numbers to work with.

  10. #10
    Senior Moderator
    Join Date
    Sep 2013
    Posts
    12,696
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Jay Scott View Post
    Sounds like that, however, please do the blood work so we would not have to make assumption but we would have exact numbers to work with.
    Good Point Jay.
    I can't Overestimate the Importance of Bloodwork while On-Cycle
    I have always Recommended and Observed the following Blood Work Schedule.

    Pre-Cycle ~ to get a Baseline and make sure you're healthy enough to do a Cycle
    Mid-Cycle ~ to check All Hormone Levels and Quality of Gear.
    Post-Cycle ~ at least 4 to 6 Weeks after PCT ~ to make sure you're either back to Baseline or headed in that Direction ~ No High Blood Markers.

    And any problems that pop-up may require more Blood Work if your Cycle is an extended 1 ~ like 16 to 20 Weeks.
    A lot of Competitors do these longer Cycles with Multiple Compounds and the addition of either HGH or Insulin or both.................................. JP

Page 1 of 2 12 LastLast

Similar Threads

  1. Animal pack joint support and joint pain
    By Uimiero in forum Supplements
    Replies: 6
    Last Post: 08-27-2017, 11:04 PM
  2. taking exemestane, tamoxifen and clomid
    By RaysRene in forum Anabolic Steroids and PEDs
    Replies: 5
    Last Post: 06-22-2017, 09:09 PM
  3. Joint pain with joint supplement
    By MaksWazowski in forum Supplements
    Replies: 6
    Last Post: 06-12-2017, 02:23 PM
  4. Getting severe pain on lower back from pinning, is it possible?
    By zenitPOT in forum Anabolic Steroids and PEDs
    Replies: 7
    Last Post: 10-01-2016, 10:55 AM
  5. Exemestane/Tamoxifen cycle to reduce nipple size?
    By NFRCR in forum Anabolic Steroids and PEDs
    Replies: 12
    Last Post: 01-29-2015, 12:31 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •